Ranks of elliptic curves over ℤp2 -extensions

Antonio Lei, Florian Sprung

Research output: Contribution to journalArticle

Abstract

Let E be an elliptic curve with good reduction at a fixed odd prime p and K an imaginary quadratic field where p splits. We give a growth estimate for the Mordell-Weil rank of E over finite extensions inside the ℤp2-extension of K.

Original languageEnglish (US)
Pages (from-to)183-206
Number of pages24
JournalIsrael Journal of Mathematics
Volume236
Issue number1
DOIs
StatePublished - Mar 1 2020

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Ranks of elliptic curves over ℤp2 -extensions'. Together they form a unique fingerprint.

  • Cite this